skin-hair-icon
Sofradex alternatives
My skin becomes reddened and there is a burning sensation after using Sofradex cream. I use this cream for my skin problem. Can you please suggest me an alternative without these side effects? I am a 27 year old woman.
3461 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Thanks for the query. Thats a very limited description to make any comments. I can suggest you to see a dermatologist for a diagnosis and treatment plan. Delaying may not be a good option unless you know what the diagnosis is. Hope it helps you.
Next Steps
Your dermatologist will decide a treatment plan for you after a consultation.
Health Tips
Avoid Self Medications.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Alternatives to alcohol Alternate or alternative
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.